# SDR IPXA2015052689413

- Difficulty date: May 26, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 93,819 hours, 16,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 1018
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT TEST FAIL, "BATTERY 1 LOW" MESSAGE DISPLAYED.  EMERGENCY LIGHTS  BATTERY POWER SUPPLY REPLACED IAW AMM 33-51-01-000-802.  NIL HELP.  DEFERRED IAW MEL 33-50-4.  DEI LOG UPDATED, PLACARDS INSTALLED.  DMP PROCEDURES C/OUT.  PN ON, OFF 60-4411-5, SN ON 0095, SN OFF 1018.
